TU Berlin

FG Diskrete Mathematik / GeometrieListe

Page Content

to Navigation

There is no English translation for this web page.


Smooth Fano polytopes with many vertices
Citation key AssarfJoswigPaffenholz:2014
Author Assarf, Benjamin and Joswig, Michael and Paffenholz, Andreas
Pages 153–194
Year 2014
ISSN 0179-5376
DOI 10.1007/s00454-014-9607-4
Journal Discrete Comput. Geom.
Volume 52
Number 2
Link to publication Download Bibtex entry


Quick Access

Schnellnavigation zur Seite über Nummerneingabe